# SDR FMAA2002004

- Difficulty date: November 6, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N734GW
- Make and model: Cessna U206G
- Aircraft serial: U20604832
- Engine: Cont IO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SAC520011B
- Condition: Cracked
- Location: Nr 4
- Part time: 1,148 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROBLEMS ENCOUNTERED WITH SUPERIOR CYLINDERS, B OR B SERIES.  NR 4 CYLINDER HAD STUCK EXHAUST VALVE AND BENT PUSH ROD.  NR 1 AND NR 2 CYLINDERS HAD CRACKS EXTENDING FROM THE SPARK PLUG HOLE TO THE FIN AREA LEFT OF THE SPARK PLUG HOLE TO THE FIN AREA LEFT OF THE SPARK PLUG HOLE (WHEN FACING THE CYLINDER). FIELD INFORMATION INDICATES THIS IS A PROBLEM WITH B SERIES CYLINDERS AND NOT THE D SERIES.
